Alert archive / Alabama / Tornado Warnings in 2006

Tornado Warning 45, NWS Huntsville, AL

September 22, 2006Lauderdale County, Alabama

NWS Huntsville, AL issued this tornado warning at Sep 22, 2006, 2:53 PM CDT for Lauderdale County, Alabama. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 22, 2006, 2:53 PM CDT (19:53 UTC)
Expired
Sep 22, 2006, 3:15 PM CDT
In force
22 min
Issued by
NWS Huntsville, AL
Area
Counties, with a storm outline in the text

County Lauderdale County, AL

The radar

The Columbus AFB radar (KGWX), 128 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 22, 2:10 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2006-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2006-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 415 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
415 m²/s²
0-3 km storm-relative helicity
476 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHUN 221953
TORHUN
ALC077-222015-
/O.NEW.KHUN.TO.W.0045.060922T1953Z-060922T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
253 PM CDT FRI SEP 22 2006

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN LAUDERDALE COUNTY IN NORTHWEST ALABAMA

* UNTIL 315 PM CDT

* AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES
  NORTHEAST OF WRIGHT...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  WRIGHT.
  THREET.
  CLOVERDALE.

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING WHICH
WAS IN EFFECT FOR THE SAME AREA.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3500 8809 3484 8800 3497 8764 3515 8775

$$

JE
2 follow-up statements
000 
WWUS54 KHUN 222003
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
303 PM CDT FRI SEP 22 2006

ALC077-222015-
/O.CON.KHUN.TO.W.0045.000000T0000Z-060922T2015Z/
LAUDERDALE AL-
303 PM CDT FRI SEP 22 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
LAUDERDALE COUNTY...

AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR THREET...MOVING
NORTHEAST AT 30 MPH.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
  THREET.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

GO TO A SAFE PLACE NOW TORNADOES IN HILLY OR MOUNTAINOUS TERRAIN ARE
HARD TO SEE. DO NOT WAIT TO SEE OR HEAR THE TORNADO.

LAT...LON 3500 8809 3484 8800 3497 8764 3515 8775

$$

JE
000 
WWUS54 KHUN 222016
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
315 PM CDT FRI SEP 22 2006

ALC077-222025-
/O.EXP.KHUN.TO.W.0045.000000T0000Z-060922T2015Z/
LAUDERDALE AL-
315 PM CDT FRI SEP 22 2006

...THE TORNADO WARNING FOR LAUDERDALE COUNTY HAS BEEN ALLOWED TO
EXPIRE...

AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING WAS EXITING 
LAUDERDALE COUNTY. THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED 
TO EXPIRE.

TWO FUNNEL CLOUD REPORTS WERE RECEIVED NEAR THREET BETWEEN 255 PM 
AND 310 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.

REPORT SEVERE WEATHER TO YOUR LOCAL EMERGENCY MANAGEMENT AGENCY...SO
IT CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
HUNTSVILLE.

LAT...LON 3500 8809 3484 8800 3497 8764 3515 8775

$$

JE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Sep 22, 11:05 AM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Sep 22, 11:05 AM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1105 AM CDT FRI SEP 22 2006

.UPDATE...
ANALYSES OF SURFACE AND UPPER AIR CHARTS THIS MORNING SHOWED A
SURFACE WARM FRONT AT 10 AM ACROSS CENTRAL AL EXTENDING UP INTO
NORTHWEST MS. THE FRONT SLOPED WELL TO THE NORTH AND EAST AT 850 MB
WITH A CONVERGING 50-KNOT JET AT THIS LEVEL OVER NORTHERN MS AND
WESTERN TN. AT 500 MB...A SHORT WAVE TROUGH WAS UPSTREAM OVER
CENTRAL TX WITH ANOTHER OVER WESTERN TN.

FOR NOW...NORTHERN AL AND PARTS OF SOUTHERN MIDDLE TN ARE BETWEEN
UPPER LEVEL SHORT WAVES WITH EXTENSIVE LOW CLOUDINESS OVER THE TN
VALLEY. SHOWERS AND ISOLATED THUNDERSTORMS OVER NORTHEAST AL ARE
MOVING OFF TO THE NORTHEAST.

MORE THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP THIS AFTERNOON AS
BREAKS IN THE CLOUDS ALLOW HEATING TO OCCUR. FORECAST SOUNDINGS SHOW
ENOUGH INSTABILITY THIS AFTERNOON AND EARLY EVENING FOR
THUNDERSTORMS. THE VERTICAL WIND PROFILE HAS STRONG SHEAR AND IS
VEERING...SO A FEW THUNDERSTORMS COULD BECOME STRONG WITH ROTATING
UPDRAFTS AND POSE A STRONG GUST THREAT. THIS WILL BE PARTICULARLY
TRUE NEAR THE SURFACE WARM FRONT WHICH IS FORECAST BY THE RUC40
MODEL TO SURGE NORTH INTO NORTHWEST AL LATER THIS AFTERNOON.

THE LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM THIS EVENING.
STRONGER WINDS OFF THE GROUND ARE STARTING TO MIX DOWN AND SUSTAINED
WINDS OF 15 TO 25 MPH FROM THE SOUTH SHOULD PREVAIL THIS AFTERNOON.

THE ZONE FORECASTS FOR TODAY LOOK FINE AND THERE WILL BE NO CHANGES
AT THIS TIME.
&&

.PREV DISCUSSION...
SHORT TERM...THROUGH SUNDAY...
IMPRESSIVE UPPER LEVEL SYSTEM IS WRAPPING UP OVER THE CENTRAL PLAINS
THIS MORNING...WITH IMPACTS ALREADY BEING FELT ACROSS THE TN VALLEY.
LATEST WATER VAPOR IMAGE SHOWS THE LOW CENTERED OVER NWRN IA...WITH
00Z UPPER-AIR OBS SHOWING AN IMPRESSIVE WIND FIELD OVER THE ERN
PLAINS STATES. CLOSER TO HOME...SFC AND 850MB ANALYSES FROM 00Z
SHOWED A PAIR OF WARM FRONTS...WITH THE DEEPER MOISTURE STILL LOCKED
OVER THE MS DELTA REGION. AS EXPECTED...SUBSTANTIAL LOW-LVL MOISTURE
ADVECTION IS CAUSING SCTD SHRA DEVELOPMENT ACROSS THE AREA...THOUGH
COVERAGE IS BEING AIDED BY A JET STREAK/SHORTWAVE THAT WAS NOT WELL-
RESOLVED BY PAST MODEL RUNS.

FCST THRU THE WKND CONTINUES TO FOCUS ON IMPACTS OF POTENT SYSTEM
OVER THE PLAINS. OVERALL THINKING HAS NOT CHANGED MUCH BUT DETAILS
CONTINUE TO BE IN FLUX. AS NOTED EARLIER...CURRENT PCPN OBSERVED
IN/ARND HUN CWFA IS STRONGLY CORRELATED TO A COUPLE OF FORCING
MECHANISMS...AN AREA OF MAX MOISTURE ADVECTION/ISENTROPIC LIFT...AND
A SHORTWAVE/JET STREAK EMBEDDED IN SW FLOW. MODEL CONSENSUS
CONTINUES TO SHOW THE MAX ADVECTION/LIFT AREA LIFTING NWD LATER THIS
MORNING AHEAD OF THE TRUE WARM FRONT. HOWEVER...WHILE THIS
COMBINATION OF FEATURES IS PROGGED TO MOVE AWAY FROM THE AREA...
CURRENT SITUATION WAS NOT WELL FORECAST BY THE MODELS...AND THIS
LOWERS CONFIDENCE IN THEIR SOLNS FOR TODAY. WILL CONTINUE TO
UNDERCUT MOS POPS FOR TODAY EXPECTING THE MORE OPTIMISTIC SOLN...BUT
NOT AS MUCH AS BEFORE WITH THE IDEA THAT ADDITIONAL FEATURES COULD
CROP UP. THIS UNCERTAIN PATTERN PERSISTS INTO TONIGHT...AND THE
RATHER LOW POPS OFFERED BY GRIDDED GFS MOS LOOK REASONABLE. WILL
TREND ON THE WARM SIDE OF MOS FOR TEMPS GIVEN YESTERDAYS VALUES
THEN GO WITH CONSENSUS TONIGHT.

STRONG WIND FIELD ALOFT COUPLED WITH DESTABILIZING LOWER ATM WILL
MAKE FOR GUSTY WINDS TODAY. FCST SOUNDINGS SHOW A MIXED LAYER
TOPPING OUT 2.5-3KFT WITH WINDS OF 25-30KT AT THE TOP...AND MOMENTUM
TRANSPORT LOOKS SUFFICIENT FOR A LAKE WIND ADVISORY AREAWIDE.

LOOKS LIKE ESSENTIALLY MORE OF THE SAME SATURDAY...WITH GFS QPF DATA
CONTINUING TO SHOW DIURNALLY-ENHANCED PCPN WHILE THE UPPER LOW OVER
THE NRN PLAINS GETS REINFORCED/DEFLECTED BY ANOTHER SHORTWAVE.
PERSISTENT WAA COUPLED WITH BREAKS IN THE OVC WILL PUSH TEMPS INTO
MID/UPR 80S.

MAIN CONCERNS CENTER AROUND LATE SAT NIGHT/EARLY SUN WITH THE MAIN
FROPA...THOUGH TIMING IS BECOMING MORE OF AN ISSUE. WHILE CONFIDENCE
REMAINS HIGH IN THE PROGRESSION AND GENERAL TIMING...DETAILS ARE TOO
INCONSISTENT TO GO TOO HIGH WITH POPS FOR ANY ONE TIME PD. WILL
REDUCE POPS A BIT FOR THE ERN 2/3RDS OF THE AREA SAT NIGHT...WHILE
RAISING THEM FOR MUCH OF THE AREA SUNDAY. TIMING COULD PLAY A MAJOR
ROLE IN STRONG/SVR POTENTIAL ALONG THE EXPECTED SQUALL LINE...BUT
AIR MASS LOOKS UNSTABLE ENOUGH AHEAD OF THE FRONT ANYWAY...AND
STRONG UNIDIRECTIONAL WIND PROFILE COULD SUPPORT A STRAIGHT-LINE DMG
WIND THREAT.

THANKS FOR COLLAB THIS MORNING...BMX.

.LONG TERM...MONDAY THROUGH THURSDAY...
A PERIOD OF COOLER/DRIER WX IS STILL EXPECTED FOR THE FIRST HALF OF
THE WEEK BEHIND THE FRONT. SEVERAL MED RANGE MODELS SHOW SIGNS OF
ANOTHER SYSTEM APPROACHING THE AREA LATER IN THE PD. WITHOUT MUCH
TIME TO INVESTIGATE FURTHER...WILL INTRODUCE LOW POPS WED NIGHT AND
THURSDAY. OTHERWISE...FEW CHANGES ARE EXPECTED BEYOND MONDAY.

BCC
&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY UNTIL 7 PM TODAY FOR THE FOLLOWING ZONES:
     COLBERT...CULLMAN...DE KALB...FRANKLIN AL...JACKSON...
     LAUDERDALE... LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     AND MORGAN.

TN...LAKE WIND ADVISORY UNTIL 7 PM TODAY FOR THE FOLLOWING ZONES:
     FRANKLIN...LINCOLN...AND MOORE.
&&

SCHAUB
Hazardous weather outlook, Sep 22, 1:39 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
139 PM CDT FRI SEP 22 2006

ALZ001>010-016-TNZ076-096-097-231000-
COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN-
139 PM CDT FRI SEP 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THROUGH TONIGHT...

A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL STATES HAS BROUGHT
INCREASED SOUTHERLY WIND FLOW AND INSTABILITY TO THE TENNESSEE
VALLEY.

AS A SURFACE WARM FRONT ASSOCIATED WITH THE SYSTEM SURGES NORTHWARD
THROUGH NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE THIS
AFTERNOON...SCATTERED THUNDERSTORMS WILL OCCUR THROUGH EARLY EVENING
AND DIMINISH TOWARD MIDNIGHT.

DUE TO INCREASING WIND SPEEDS WITH HEIGHT...ISOLATED THUNDERSTORMS
THROUGH EARLY EVENING COULD PRODUCE STRONG WIND GUSTS TO 5O MPH AND
SMALL HAIL. OVER NORTHWEST ALABAMA...WHERE SURFACE WINDS WILL BE
CONVERGING THE MOST...THERE WILL BE THE POTENTIAL FOR ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS ARE POSSIBLE AGAIN ON SATURDAY AS A COLD
FRONT TO THE WEST MOVES CLOSER. THUNDERSTORMS ARE EXPECTED TO AFFECT
PARTS OF THE TENNESSEE VALLEY FROM MID MORNING THROUGH SUNSET. SOME
OF THESE THUNDERSTORMS MAY PRODUCE STRONG WIND GUSTS AND HAIL...
ESPECIALLY ACROSS NORTHWEST ALABAMA WHERE CONDITIONS WILL BE MORE
FAVORABLE.

THE THREAT OF THUNDERSTORMS WILL CONTINUE LATE SATURDAY AND
SUNDAY WITH THE APPROACH OF THE COLD FRONT. A BAND OF CONVECTION
WILL ACCOMPANY THE FRONT AND REACH THE SHOALS AREA AFTER MIDNIGHT
SATURDAY...AND THEN THE HUNTSVILLE AREA AROUND NOONTIME ON SUNDAY.
IT IS UNCERTAIN AT THIS TIME HOW STRONG THE THUNDERSTORMS IN THE LINE
WILL BE...GIVEN THE TIME OF PASSAGE WITHOUT DAY TIME HEATING.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE THIS AFTERNOON AND AT TIMES THROUGH THE WEEKEND.

SCHAUB

In the hours before

Special weather statement, Sep 22, 2:17 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
217 PM CDT FRI SEP 22 2006

ALZ004-221935-
LAWRENCE-
217 PM CDT FRI SEP 22 2006

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN LAWRENCE COUNTY UNTIL
235 PM CDT...

AT 217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF MOULTON...MOVING NORTHEAST AT 35
MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WREN.
  SPEAKE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 7 PM CDT.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JE
Special weather statement, Sep 22, 2:32 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
232 PM CDT FRI SEP 22 2006

ALZ001-002-222015-
COLBERT-LAUDERDALE-
232 PM CDT FRI SEP 22 2006

...SIGNIFICANT WEATHER ALERT FOR EXTREME NORTHWESTERN COLBERT AND
EXTREME WESTERN LAUDERDALE COUNTIES UNTIL 315 PM CDT...

AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF IUKA...MOVING NORTHEAST AT
25 MPH.

DIME SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WATERLOO.
  WRIGHT.
  THREET.
  CLOVERDALE.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JE

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 4:13 AM CDTLake Wind AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more15 hr
Sep 22, 1:54 PM CDTTornado WarningHUNLawrence21 min
Sep 22, 2:39 PM CDTSevere Thunderstorm WarningHUNLauderdale36 min
Sep 22, 3:08 PM CDTSevere Thunderstorm WarningHUNCullman22 min
Sep 22, 3:11 PM CDTSevere Thunderstorm WarningHUNFranklin49 min
Sep 22, 3:24 PM CDTTornado WarningHUNColbert, Franklin36 min
Sep 22, 3:29 PM CDTSevere Thunderstorm WarningHUNCullman31 min
Sep 22, 3:43 PM CDTSevere Thunderstorm WarningHUNMadison47 min
Sep 22, 3:57 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin48 min
Sep 22, 3:58 PM CDTSevere Thunderstorm WarningHUNCullman47 min
Sep 22, 4:06 PM CDTTornado WarningHUNCullman39 min
Sep 22, 4:31 PM CDTTornado WarningHUNMarshall29 min
Sep 22, 4:35 PM CDTTornado WarningHUNFranklin25 min
Sep 22, 5:00 PM CDTTornado WarningHUNMarshall32 min
Sep 22, 5:16 PM CDTTornado WarningHUNColbert29 min
Sep 22, 5:46 PM CDTTornado WarningHUNLauderdale, Lawrence29 min
Sep 22, 6:05 PM CDTTornado WarningHUNMarshall40 min
Sep 22, 6:13 PM CDTSevere Thunderstorm WarningHUNLauderdale, Limestone32 min
Sep 22, 6:46 PM CDTSevere Thunderstorm WarningHUNMarshall17 min

Nearby

Tornado Warnings in Alabama, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.